# SDR REXA2022072101636

- Difficulty date: July 5, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sink
- Part number: MM67035657001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL FROM F.S.985 TO F.S.1000 IS CORRODED..	REPAIRED IAW ENDEAVOR AIR EA CRJ953-1397
